# SDR 9619389139

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- Engine: Pwa JT8D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Fuel Heat
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LEFT ENGINE FUEL HEAT LIGHT ILLUMINATED WITH ASSOCIATED HIGH OIL TEMPERATURE.  CREW DECLARED AN EMERGENCY AND LANDED AT SCHEDULED DESTINATION WITHOUT INCIDENT.  MAINTENANCE RESET LEFT ENGINE FUEL HEAT CIRCUIT BREAKER.  INSPECTED FUEL HEAT VALVE AND CONNECTOR.  OPERATED SYSTEM NUMEROUS TIMES, CHECKED OK.
